# SDR 2021F00028

- Difficulty date: February 11, 2021
- Submitted: February 11, 2021
- Operation: General aviation
- Aircraft: N396CM
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 110,551 hours, 19,969 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Test Panel
- Part number: 233T620412
- Part serial: D00337
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULE FLIGHT FROM MCO TO SJU, CREW CALLED WITH SMOKE IN THE COCKPIT. NO EMERGENCY DECLARED AND NO DIVERSION.  AIRCRAFT LANDED WITHOUT INCIDENT. LOG PAGE 241630, ITEM 2.
